# SDR UOIA2023041200006

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N903GD
- Make and model: Bnorm BN2A8
- Aircraft serial: 625
- Aircraft time: 15,394 hours, 53,418 cycles
- Engine: Lyc O540E4C5
- Engine time: 1,913 hours, 3,067 cycles
- Propeller: Hartzl HCC2YK2
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: E21243
- Part serial: NA
- Condition: Blocked
- Location: Zone 700
- Part time: 100 hours
- Component: Brake Reliave V, Bnorm, NA
- Component part number: E21243
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING LOSS BRAKE ACTION.
